# SDR 04FDEA00541

- Difficulty date: March 1, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 60,249 hours, 24,302 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: AVB705025
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG CORE COWL FWD LT AND RT HINGE LINK/ROD SUPPORT FOUND MISSING.  ALSO FOUND CRACKS AT LT AND RT VERTICAL STIFFENERS AT HINGE FITTING CUTOUTS  FOR LINK ATTACHMENT.  REPLACED LINK ASSY AND WELDED CRACKS.  SUSPECT CRACKS CAUSED DUE TO MISSING ROD.
